# SDR UALA2013021900999

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,566 hours, 22,973 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: Y, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO GATE, PER CREW, AFTER NORMAL LEFT ENGINE STARTED AND STARTED RIGHT ENGINE.  CREW NOTICE LEFT GENERATOR TRIPPED AND SAW THAT LEFT ENGINE AUTO-SHUT DOWN BY ITSELF.  CHECKED EPCS PAGE, NO FAULTS DISPLAYED.  NO FAULTS FOUND ON EICAS.  NO ENGINE EXCEEDANCE FAULTS.  CREW NO UNUSUAL ENGINE PARAMETERS.  DRY MOTORED ENGINE PER JRH 2-5-9 ALL INDICATIONS NORMAL.  RAN ENGINE PER JRH 2-5-1.  RAN FOR APPROX 5 MINS WITH BLD AND PACKS ON, GENERATOR PWR'G ACFT.  ALL NORMAL NO FAULTS.
